Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 5, 2015, 4:56 PM EDT for 6 counties in West Virginia. It was in force for 4 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2015, 4:56 PM EDT (20:56 UTC)
- Expired
- Jul 5, 2015, 8:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, WV, Lincoln County, WV, Logan County, WV, McDowell County, WV, Mingo County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 80 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 5:50 PM EDT | FLOOD | 2 Se Gilbert, WV | ROAD CLOSURE ON ROUTE 52 DUE TO A SMALL SLIDE NEAR JUSTICE |
| Jul 5, 5:53 PM EDT | FLOOD | 1 Ne Myrtle, WV | SMALL SLIDE REPORTED NEAR RIFFE BRANCH AND US 119 |
| Jul 5, 6:45 PM EDT | FLOOD | Clear Fork, WV | SMALL SLIDE REPORTED ALONG RT 971 IN THE CLEAR FORK AREA |
| Jul 5, 6:53 PM EDT | FLOOD | 2 Ne Oceana, WV | SMALL SLIDE REPORTED ALONG RT 85 KOPPERSTON ROAD |
| Jul 5, 7:15 PM EDT | FLOOD | 3 W Jeffrey, WV | 911 CALL CENTER REPORTS MEADOW FORK ROAD WAS IMPASSABLE DUE TO HIGH WATER FROM CREEK NEXT TO ROAD. |
| Jul 5, 7:45 PM EDT | FLOOD | 3 Sw Jeffrey, WV | PHOTO FROM LOCAL MEDIA SHOWING A COMPLETE ROAD WASHOUT ON MISSOURI FORK ROAD NEAR HEWETT |
| Jul 5, 7:45 PM EDT | FLOOD | Chapmanville, WV | GARRETTS FORK OUT OF ITS BANKS AND FLOODING PRIVATE DRIVE IN CHAPMANVILLE |
| Jul 5, 7:45 PM EDT | FLASH FLOOD | 3 Sw Jeffrey, WV | PHOTO FROM LOCAL MEDIA SHOWING A COMPLETE ROAD WASHOUT ON MISSOURI FORK ROAD NEAR HEWETT |
| Jul 5, 7:45 PM EDT | FLASH FLOOD | Chapmanville, WV | GARRETTS FORK OUT OF ITS BANKS AND FLOODING PRIVATE DRIVE IN CHAPMANVILLE |
| Jul 5, 8:42 PM EDT | FLOOD | 3 Sw Jeffrey, WV | PHOTO FROM LOCAL MEDIA SHOWING A COMPLETE ROAD WASHOUT ON MISSOURI FORK ROAD NEAR HEWETT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 169 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.9 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 146 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
448
WGUS51 KRLX 052056
FFWRLX
WVC005-043-045-047-059-109-060045-
/O.NEW.KRLX.FF.W.0017.150705T2056Z-150706T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
456 PM EDT SUN JUL 5 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MINGO COUNTY IN WEST VIRGINIA...
NORTHWESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
SOUTHEASTERN LINCOLN COUNTY IN WEST VIRGINIA...
WESTERN BOONE COUNTY IN WEST VIRGINIA...
LOGAN COUNTY IN WEST VIRGINIA...
NORTHWESTERN WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 845 PM EDT
* AT 451 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY
HEAVY RAIN MOVING INTO THE WARNED AREA. DOPPLER RADAR INDICATES UP
TO ONE INCH OF RAIN HAS ALREADY FALLEN IN ONE HOUR IN SOME PLACES.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A COUPLE OF
HOURS ARE POSSIBLE IN THE WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISON...LOGAN...OCEANA...CHAPMANVILLE...MAN...DELBARTON...R.D.
BAILEY LAKE...WHARTON...BALD KNOB...HOLDEN...GILBERT CREEK...CHIEF
LOGAN STATE...SPURLOCKVILLE...HARTS...RED JACKET...CHATTAROY...
BUSKIRK...AMHERSTDALE-ROBINETTE...MALLORY AND MOUNT GAY-SHAMROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3743 8179 3751 8194 3751 8193 3755 8197
3753 8201 3756 8208 3755 8213 3759 8213
3762 8218 3765 8217 3763 8221 3766 8224
3768 8228 3767 8229 3774 8233 3776 8231
3778 8232 3785 8241 3823 8196 3780 8154
$$
052 follow-up statements
661
WGUS71 KRLX 052240
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
640 PM EDT SUN JUL 5 2015
WVC005-043-045-047-059-109-060045-
/O.CON.KRLX.FF.W.0017.000000T0000Z-150706T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MINGO WV-MCDOWELL WV-LINCOLN WV-BOONE WV-LOGAN WV-WYOMING WV-
640 PM EDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
MINGO...NORTHWESTERN MCDOWELL...SOUTHEASTERN LINCOLN...WESTERN
BOONE...LOGAN AND NORTHWESTERN WYOMING COUNTIES...
AT 626 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING VERY
HEAVY RAIN HAVE LIFTED NORTH INTO NORTHERN LOGAN AND SOUTHERN BOONE
COUNTIES. ONE HALF TO ONE INCH OF RAIN IN 30 MINUTES HAVE BEEN
REPORTED BEFORE THE STORMS MOVED OUT OF A PARTICULAR AREA. FLASH
FLOODING IS LIKELY AND THE WARNING WILL CONTINUE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MADISON...LOGAN...OCEANA...CHAPMANVILLE...MAN...DELBARTON...R.D.
BAILEY LAKE...WHARTON...BALD KNOB...HOLDEN...GILBERT CREEK...CHIEF
LOGAN STATE...SPURLOCKVILLE...HARTS...RED JACKET...CHATTAROY...
BUSKIRK...AMHERSTDALE-ROBINETTE...MALLORY AND MOUNT GAY-SHAMROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3743 8179 3751 8194 3751 8193 3755 8197
3753 8201 3756 8208 3755 8213 3759 8213
3762 8218 3765 8217 3763 8221 3766 8224
3768 8228 3767 8229 3774 8233 3776 8231
3778 8232 3785 8241 3823 8196 3780 8154
$$
05637
WGUS71 KRLX 060051
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
851 PM EDT SUN JUL 5 2015
WVC005-043-045-047-059-109-060056-
/O.EXP.KRLX.FF.W.0017.000000T0000Z-150706T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MINGO WV-MCDOWELL WV-LINCOLN WV-BOONE WV-LOGAN WV-WYOMING WV-
851 PM EDT SUN JUL 5 2015
...THE FLASH FLOOD WARNING FOR MINGO...NORTHWESTERN MCDOWELL...
SOUTHEASTERN LINCOLN...WESTERN BOONE...LOGAN AND NORTHWESTERN WYOMING
COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED. ADDITIONAL FLOODING IS NO LONGER EXPECTED
FROM LINGERING SHOWERS THIS EVENING. THUS...THE WARNING HAS BEEN
ALLOWED TO EXPIRE. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES. A
FLASH FLOOD WATCH REMAINS IN EFFECT OVERNIGHT FOR POSSIBLE
REDEVELOPMENT.
LAT...LON 3743 8179 3751 8194 3751 8193 3755 8197
3753 8201 3756 8208 3755 8213 3759 8213
3762 8218 3765 8217 3763 8221 3766 8224
3768 8228 3767 8229 3774 8233 3776 8231
3778 8232 3785 8241 3823 8196 3780 8154
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:58 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 5, 3:58 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
358 PM EDT SUN JUL 5 2015
.SYNOPSIS...
CLOSED MID/UPPER LEVEL LOW OPENS INTO TROUGH TONIGHT OR MONDAY AS
IT PASSES OVER. COLD FRONT APPROACHES FROM MIDWEST LATE
TUESDAY...COULD STALL/WEAKEN IN VICINITY WEDNESDAY.
&&
.NEAR TERM /THROUGH MONDAY/...
SCT CONVECTION BREAKING OUT OVER SE WV AND SW VA WHERE SOME BREAKS
IN THE CLOUDS IN THE DRY SLOT HAS ALLOWED INSTABILITY TO DEVELOP.
EXPECT THE COVERAGE OF THESE TO ONLY INCREASE AS THE AFTN WEARS
ON. THE CENTER OF THE UPPER LEVEL SYSTEM LOOKS TO TRACK IN THE
VICINITY OF THE OH RIVER THROUGH THE OVERNIGHT AND FIRST HALF OF
MONDAY. OF CONCERN IS POTENTIAL FOR S TO N TRAINING TOWARD THE WV
MTNS...PARALLEL TO THE FLOW. THINK THE HEAVIEST RAINS WILL FALL
OVER THESE LOCATIONS WITH ANOTHER MAX OVER THE MESO CIRCULATION
COMING OUT OF SE KY AND INTO THE LOWLANDS LATE THIS AFTN AND EVE.
WITH THE LOSS OF HEATING...THINK THE COVERAGE OF SHRA/TSRA WILL
DECREASE SIGNIFICANTLY AFTER MIDNIGHT AS MID LEVEL DRY AIR WRAPS
AROUND FROM THE W.
FOR MONDAY...AFOREMENTIONED UPPER LOW WILL OPEN UP INTO A WAVE
INTO E OH IN THE AFTN. AS SUCH EXPECT SHRA/TSRA TO REDEVELOP AND
EXPAND IN COVERAGE ACROSS N ZONES IN THE AFTERNOON. SO HAVE THE
HIGHEST POPS OVER THE N BY LATE IN THE DAY. EXPECT SOME BREAKS IN
THE CLOUDS ACROSS NE KY/S WV/SE OH AFTER ANY FOG AND LOW STRATUS
MIXES OUT.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
MODELS HAVE THE UPPER LOW LIFTING NORTHWARD AWAY FROM THE AREA
MONDAY NIGHT. THIS SHOULD PROVIDE A BRIEF BREAK IN THE
PRECIPITATION. MESO NAM THEN SHOWS SOME SHOWERS/STORMS MOVING IN
TUESDAY MORNING. OTHER MODELS DO NOT HAVE THIS LINE...BUT TRACING
THE MOISTURE BACK INTO THE MIDWEST SHOWS IT IS CURRENTLY ASSOCIATED
WITH CONVECTION. THIS LENDS SOME CREDENCE TO THE NAM...SO WILL
INTRODUCE SOME POPS TUESDAY MORNING WITH THIS FEATURE.
A COLD FRONT THEN APPROACHES TUESDAY NIGHT AND WEDNESDAY.
MODELS HAVE BEEN TRENDING NORTHWARD WITH THE STALL POSITION OF
THIS BOUNDARY. WITH MOST OF THE UPPER LEVEL ENERGY WELL NORTH OF THE
REGION...THINK THIS TREND WILL CONTINUE. THEREFORE WILL HEDGE A BIT
IN CASE FUTURE RUNS CONTINUE THIS TREND.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
WILL USE A BLEND OF THE MODELS AND ENSEMBLES FOR THURSDAY AND
FRIDAY...AND THEN RELY MORE ON A BLEND OF THE ECMWF AND GEFS
ENSEMBLE MEANS FOR THE WEEKEND. WITH A FRONT WAFFLING AROUND THE
FORECAST AREA...BIG QUESTION IS WHERE WILL IT BE AT ANY PARTICULAR
TIME. FOR NOW...WILL ALLOW THE REMAINS OF THE FRONT TO REMAIN NEAR
THE AREA...PRODUCING CHANCES OF PRECIPITATION.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
UPPER LEVEL LOW SPINNING OVER KY CURRENTLY WILL SLOWLY TRACK NE IN
THE VICINITY OF THE OH RIVER THROUGH MONDAY. AN UPTICK IN
SHRA/TSRA WILL BE THE RULE THROUGH THE EARLY EVENING HRS...WITH
THE GREATEST CONCENTRATION EXPECTED OVER SW VA AND WV MTNS. ANY
SHRA/TSRA WILL CONTAIN DOWNPOURS WITH LOCALIZE IFR CONDITIONS.
OTHERWISE MVFR IN SHRA/TSRA CODED UP.
THE COVERAGE OF SHRA/TSRA WILL WANE AND SHIFT INTO PA BY 06Z. THIS
LEAVES ANOTHER TOUGH AVIATION FCST OVERNIGHT. EXPECT SOME LOW
STRATUS TO DEVELOP WITH PATCHY AREAS OF DENSE FOG WHERE MORE HOLES
IN THE CLOUDS ARE REALIZED. FOR NOW FOLLOWED CLOSE TO GUIDANCE
WITH GENERALLY IFR OR WORSE STRATUS WITH SOME MVFR/IFR VSBY.
THE UPPER LOW WILL OPEN UP INTO A WAVE AND SHIFT INTO NE OH ON
MONDAY. STRATUS AND/OR FOG WILL BE SLOW TO LIFT IN THIS LOW FLOW
MOIST ENVIRONMENT...GENERALLY AFTER 13-14Z. SHRA/TSRA WILL
REDEVELOP IN THE AFTN HEATING...MAINLY N TAF SITES.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING OF SHOWERS MAY VARY...COULD GET LOWER
FLIGHT CATEGORIES IN HEAVIEST SHOWERS/STORMS. FOG/STRATUS TIMING
AND DENSITY MAY VARY TONIGHT.
AFTER 18Z MONDAY...
BRIEF IFR POSSIBLE IN THUNDERSTORMS TUESDAY THROUGH FRIDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ005-006-013>016-
018-024>030-033>040-046-047.
OH...NONE.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ102-103-105.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ003-004.
&&
SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...30Hazardous weather outlook, Jul 5, 2:45 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 245 PM EDT SUN JUL 5 2015 KYZ102-103-105-VAZ003-004-WVZ005-006-013>016-018-024>030-033>040-046- 047-061845- CARTER-BOYD-LAWRENCE KY-DICKENSON-BUCHANAN-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-ROANE-CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER- LEWIS-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 245 PM EDT SUN JUL 5 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE FLASH FLOOD CONCERN INCREASES AGAIN TUESDAY NIGHT INTO WEDNESDAY...WITH ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101-OHZ087-WVZ007-008-017-019-020-031-032-061845- GREENUP-LAWRENCE OH-MASON-JACKSON WV-WIRT-RITCHIE-DODDRIDGE-HARRISON- TAYLOR- 245 PM EDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SLOW MOVING SHOWERS WILL DEVELOP THIS AFTERNOON AND EVENING. LOCALLY HEAVIER RAIN IS POSSIBLE. SINCE THE GROUND IS WETTER THAN NORMAL...THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED FURTHER NORTH...FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE FLASH FLOOD CONCERN INCREASES AGAIN TUESDAY NIGHT INTO WEDNESDAY...WITH ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ066-067-075-076-083>086-WVZ009>011-061845- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD- PLEASANTS-TYLER- 245 PM EDT SUN JUL 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS LATE TUESDAY AFTERNOON OR TUESDAY EVENING COULD BE STRONG TO SEVERE...WITH STRONG WIND GUSTS THE MAIN THREAT. DOWNPOURS COULD ALSO OCCUR. ADDITIONAL ROUNDS OF SHOWERS AND STORMS ARE EXPECTED WEDNESDAY. SO THE CONCERNS FOR FLASH FLOODING INCREASE TUESDAY NIGHT INTO WEDNESDAY INCREASE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 5, 3:08 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
308 PM EDT SUN JUL 5 2015
WVZ005-013-024>026-034-052100-
BOONE-LOGAN-MINGO-WAYNE-LINCOLN-WYOMING-
308 PM EDT SUN JUL 5 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WAYNE...
MINGO...LINCOLN...CENTRAL BOONE...LOGAN AND NORTHWESTERN WYOMING
COUNTIES THROUGH 5 PM.
AT 301 PM EDT...AN AREA OF STRONG SHOWERS AND THUNDERSTORMS WAS
DEVELOPING OVER SOUTHERN MINGO...SOUTHERN LOGAN...AND WESTERN
WYOMING COUNTIES...MOVING NORTH AT AROUND 15 MPH. TORRENTIAL
RAINFALL WILL LIKELY OCCUR WITH SOME OF THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3774 8221 3809 8247 3821 8227 3826 8198
3829 8191 3777 8150 3759 8168 3754 8201
TIME...MOT...LOC 1901Z 240DEG 48KT 3819 8162
05The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 6:19 AM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 12 more | 24 hr |
| Jul 5, 3:08 PM EDT | Special Weather Statement | RLX | Boone, Lincoln, Logan, Mingo | 112 min |
| Jul 5, 5:36 PM EDT | Special Weather Statement | RLX | McDowell, Wyoming | 84 min |
| Jul 5, 5:57 PM EDT | Flash Flood Warning | RLX | McDowell, Raleigh, Wyoming | 3 hr |
| Jul 5, 7:11 PM EDT | Flash Flood Warning | RLX | Barbour, Randolph, Upshur | 3 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.